发表论文:
1.Zhang,chuanjing; Zhang Xi*.Analytically stable Higgs bundles on some non-Kähler manifolds.Annali di Matematica Pura ed Applicata, 2020, 2020(11): https://doi.org/10.1007/s10231-020-01055-5.
2.Nie, Yanci*; Zhang, Xi.The limiting behaviour of the Hermitian-Yang-Mills flow over compact non-Kahler manifolds.Science China Mathematics, 2020, 63(7): 1369-1390.
3.Li, Chao; Li, Jiayu; Zhang, Xi.A Mean Value Formula and a Liouville Theorem for the Complex Monge-Ampere Equation.International Mathematics Research Notices, 2020, 2020(3): 853-867.
4.张希.关于复Monge-Ampère方程的一些研究.中国科学:数学 , 2020, (08): 1045-1060.
5.Li, Yuang; Zhang, Chuanjing*; Zhang, Xi.A Liouville theorem on complete non-Kahler manifolds.Annals of Global Analysis and Geometry, 2019, 55(4): 623-629.
6.Liu, Jiawei*; Zhang, Xi.Cusp Kahler-Ricci flow on compact Kahler manifolds.Annali di Matematica Pura ed Applicata, 2019, 198(1): 289-306.
7.Li Chao; Li Jiayu; Zhang Xi*.A C-2,C-alpha estimate of the complex Monge Ampere equation.Journal of Functional Analysis, 2018, 275(1): 149-169.
8.李嘉禹; 张川静; 张希.半稳定Higgs层上的典则度量结构.中国科学:数学 , 2018, (06): 771-784.
9.李嘉禹; 张希.近Khler流形的强正则性定理.中国科学:数学 , 2018, (10): 1355-1370.
10.Liu Jiawei; Zhang Xi*.The Conical Kahler-Ricci Flow with Weak Initial Data on Fano Manifolds.International Mathematics Research Notices, 2017, (17): 5343-5384.
11.Liu Jiawei*; Zhang Xi*.Conical Kahler-Ricci flows on Fano manifolds.Advances in Mathematics, 2017, 307: 1324-1371.
12.李嘉禹; 张川静; 张希.希格斯层上的厄米特-杨-米尔斯热流.中国科学技术大学学报, 2017, (02): 87-98.
13.Songting Yin; Xi Zhang*.Comparison Theorems and Their Applications on Kähler Finsler Manifolds.Journal of Geometric Analysis, 2017, 30(2020)(2): 2105–2131.
14.Li Jiayu; Zhang Chuanjing; Zhang Xi*.Semi-stable Higgs sheaves and Bogomolov type inequality.Calculus of Variations and Partial Differential Equations, 2017, 56(3): 81.
15.Li Jiayu; Zhang Xi*.The Limit of the Yang-Mills-Higgs Flow on Higgs Bundles.International Mathematics Research Notices, 2017, 2017(1): 232-276.
16.Wu, Di; Zhang, Xi*.Higgs bundles over foliation manifolds.Science China Mathematics.
17.Li, Ch.ao; Zhang, Xi*; Zhao, Qizhi.A note on the generalization of the Kodaira embedding theorem In Memory of Professor Zhengguo Bai(1916-2015).Science China Mathematics.
18.Jin, Xishen; Liu, Jiawei; Zhang, Xi*.Twisted and conical Kahler-Ricci solitons on Fano manifolds.Journal of Functional Analysis, 2016, 271(9): 2396-2421.
19Jin Xishen; Zhang Xi*.Uniquenessof constant scalar curvature Sasakian metrics.Annals of Global Analysis and Geometry, 2016, 49(4): 309-328.
20.Cao, Shunjuan; Zhang, Xi; Zhao, Entao*.The asymptotic behavior of symplectic mean curvature flow with pinched curvatures in CP2.Journal of Mathematical Analysis and Applications, 2016, 434(1): 633-637.
21.Nie Yanci; Zhang Xi*.A note on semistable Higgs bundles over compact Kahler manifolds.Annals of Global Analysis and Geometry, 2015, 48(4): 345-355.
22.Li Jiayu; Zhang Xi*.Existence of approximate Hermitian-Einstein structures on semi-stable Higgs bundles.Calculus of Variations and Partial Differential Equations, 2015, 52(3-4): 783-795.
23.Zhang Xi*; Zhang Xiangwen.Generalized Kahler-Einstein Metrics and Energy Functionals.Canadian Journal of Mathematics, 2014, 66(6): 1413-1435.
24.李嘉禹; 张希.Yang-Mills-Higgs 流的渐近性质研究进展.Applied Mathematics-A Journal of Chinese Universities Series B, 2013, 28(4): 565-574.
25.沈斌; 沈一兵*; 张希.从Sasakian流形到Kahler流形的全纯映射.Chinese Annals of Mathematics Series B, 2013, 34(4): 575-586.
26.Wang Yue; Zhang Xi*.Dirichlet problem for Hermitian-Einstein equation over almost Hermitian manifold.Acta Mathematica Sinica-English Series, 2012, 28(6): 1249-1260.
27.Guan Pengfei; Zhang Xi*.Regularity of the geodesic equation in the space of Sasakian metrics.Advances in Mathematics, 2012, 230(1): 321-371.
28.Dinew Slawomir*; Zhang Xi; Zhang Xiangwen.The C^{2 \alpha } estimate of complex Monge-Ampere equation.Indiana University Mathematics Journal, 2011, 60(5): 1713-1722.
29. Zhang Xi*.Energy Properness and Sasakian-Einstein Metrics.Communications in Mathematical Physics, 2011, 306(1): 229-260.
30. Zhang Xi*;Zhang Xiangwen.Regularity estimates of solutions to complex Monge-Ampere equations on Hermitian manifolds.Journal of Functional Analysis, 2011, 260(7): 2004-2026.
31.Wang Yue; Zhang Xi*.Twisted holomorphic chains and vortex equations over non-compact Kahler manifolds.Journal of Mathematical Analysis and Applications, 2011, 373(1): 179-202.
32.汪悦; 张希.Sasaki几何中的能量泛函与典则度量.中国科学:数学 , 2011, (09): 837-848.
33.Li Jiayu; Zhang Xi*.The gradient flow of Higgs pairs.Journal of the European Mathematical Society, 2011, 13(5): 1373-1422.
34.Zhang Xi*.Some Invariants in Sasakian Geometry.International Mathematics Research Notices, 2011, 15(1): 3335-3367.
35.Zhang Xi*.A note of Sasakian metrics with constant scalar curvature.Journal of Mathematical Physics, 2009, 50(10): 3505-3516.
36.Guan,Pengfei; Li Qun; Zhang Xi.A uniqueness theorem in Kahler geometry.Mathematische Annalen, 2009, 345(2): 377-393.
37.Wang Yue; Zhang Xi*.A class of Kazdan-Warner typed equations on non-compact Riemannian manifolds.Science in China Series A-Mathematics, 2008, 51(6): 1111-1118.
38.汪悦; 张希..非紧Riemman流形上的一类Kazdan-Warner型方程.中国科学A辑:数学 , 2008, (03).
39.Wang Yue; Zhang Xi.The coupled Yang-Mills-Higgs flow.Journal of Mathematical Analysis and Applications, 2008, 339(1): 153-174.
40.李震洋; Zhang Xi.Hermitian harmonic maps into convex balls.Canadian Mathematical Bulletin, 2007, 50(1): 113-122.
41.Zhang Xi*.Compactness theorems for gradient Ricci solitons.Journal of Geometry and Physics, 2006, 56(12): 2481-2499.
42.Zhang Xi*.Twisted quiver bundles over almost complex manifolds.Journal of Geometry and Physics, 2005, 55(3): 267-290.
43.Li Zhengyang; Zhang Xi.Dirichlet problem for hermitian Yang-Mills-Higgs equations over Hermitian manifolds.Journal of Mathematical Analysis and Applications, 2005, 310(1): 68-80.
44.Zhang Xi*.Hermitian Yang-Mills-Higgs metrics on complete Kahler manifolds.Canadian Journal of Mathematics, 2005, 57(4): 896.
45.Li Jiayu; Zhang Xi*.Quaternionic maps between quaternionic Kahler manifolds.Mathematische Zeitschrift, 2005, 250(3): 523-537.
46.Zhang Xi*.Hermitian-Einstein metrics on holomorphic vector bundle over hermitian manifolds.Journal of Geometry and Physics, 2005, 53(3).